Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and Archive 

Barbour, A D; Schassberger, R (1981). Insensitive average residence times in generalized semi-Markov processes. Advances in Applied Probability, 13(4):720-735.

Full text not available from this repository.


Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
DDC:510 Mathematics
Language:English
Date:1981
Deposited On:19 Oct 2009 16:43
Last Modified:28 Nov 2013 01:31
Publisher:Applied Probability Trust
ISSN:0001-8678
Free access at:Related URL. An embargo period may apply.
Publisher DOI:10.2307/1426969
Official URL:http://www.jstor.org/stable/1426969
Related URLs:http://user.math.uzh.ch/barbour/pub/Barbour/BSchassberger.pdf (Author)
Citations:Web of Science®. Times Cited: 10
Google Scholar™

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page